- Tylenol Extra Strength Cold Daytime + Nightime Cool Burst eZ Tabs, 24 + 16 pack, relieves symptoms when colds strike so you can get back to your normal, whatever that is
- Get effective relief of nasal congestion, dry cough, fever, aches and pain, runny nose and sneezing
- Each package contains 40 tablets: 24 Daytime and 16 Nighttime tablets; eZ Tabs format is easy to swallow and provides fast and effective relief
- Each Daytime and Nighttime tablet contains 500 mg of Acetaminophen to help relieve pain and reduce fever, 10 mg of Dextromethorphan Hydrobromide for cough suppression, and 5 mg of Phenylephrine Hydrochloride for nasal decongestion
- Each Nighttime tablet also contains 2 mg of Chlorpheniramine Maleate as an antihistamine for runny nose and sneezing. Nighttime relief so you can rest.
Tylenol Extra Strength Cold Day/Night EZTabs, Acetaminophen 500 mg
Tylenol Extra Strength Cold Day/Night EZTabs, Acetaminophen 500 mg
Product Description
We do our best to be accurate with respect to the advertised ingredients, nutritional information, product images, country of origin, and descriptions listed on our app/website. As this information may be changed by manufacturers at any time, we strongly recommend that you always read the product packaging carefully for the most current and accurate ingredient, nutrition, country of origin, or other product information (including warnings) before using or consuming any products. If you have food sensitivities or allergies, you should always read the actual product packaging to ensure safety of the product for your situation. Please do not solely rely on the information provided on this website.
We may, at our sole discretion, limit or cancel quantities purchased to ensure reasonable requirements and availability for all customers.
Product Description
- Tylenol Extra Strength Cold Daytime + Nightime Cool Burst eZ Tabs, 24 + 16 pack, relieves symptoms when colds strike so you can get back to your normal, whatever that is
- Get effective relief of nasal congestion, dry cough, fever, aches and pain, runny nose and sneezing
- Each package contains 40 tablets: 24 Daytime and 16 Nighttime tablets; eZ Tabs format is easy to swallow and provides fast and effective relief
- Each Daytime and Nighttime tablet contains 500 mg of Acetaminophen to help relieve pain and reduce fever, 10 mg of Dextromethorphan Hydrobromide for cough suppression, and 5 mg of Phenylephrine Hydrochloride for nasal decongestion
- Each Nighttime tablet also contains 2 mg of Chlorpheniramine Maleate as an antihistamine for runny nose and sneezing. Nighttime relief so you can rest.
We do our best to be accurate with respect to the advertised ingredients, nutritional information, product images, country of origin, and descriptions listed on our app/website. As this information may be changed by manufacturers at any time, we strongly recommend that you always read the product packaging carefully for the most current and accurate ingredient, nutrition, country of origin, or other product information (including warnings) before using or consuming any products. If you have food sensitivities or allergies, you should always read the actual product packaging to ensure safety of the product for your situation. Please do not solely rely on the information provided on this website.
We may, at our sole discretion, limit or cancel quantities purchased to ensure reasonable requirements and availability for all customers.